# SDR UPS99830793

- Difficulty date: September 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1750
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123, THE FUSELAGE SKIN WAS CRACKED AT FS 1750 AND LONG 14L.  CUT OUT THE DAMAGED AREA AND REPAIRED THE SKIN IAW SRM 53-2-1 FIG 7.
